American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(43A05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] John J. F. Fournier and James Stewart. Amalgams of $L^p$ and $l^q$. Bull. Amer. Math. Soc. 13 (1985) 1-21. MR 788385.
Abstract, references, and article information   
View Article: PDF

[2] Arshag Hajian and Yuji Ito. Transformations that do not accept a finite invariant measure. Bull. Amer. Math. Soc. 84 (1978) 417-427. MR 0466487.
Abstract, references, and article information   
View Article: PDF

[3] Loren Argabright and Jesús Gil de Lamadrid. Fourier transforms of unbounded measures. Bull. Amer. Math. Soc. 77 (1971) 355-359. MR 0621872.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1